Skip to content

Research at St Andrews

Information on parameters of interest decreases under transformations

Research output: Contribution to journalArticle

Author(s)

Peter Edmund Jupp, Rachel Fewster

School/Research organisations

Details

Original languageEnglish
Pages (from-to)34-39
Number of pages6
JournalJournal of Multivariate Analysis
Volume120
DOIs
Publication statusPublished - 2013

Discover related content
Find related publications, people, projects and more using interactive charts.

View graph of relations

Related by author

  1. Orientations of symmetrical objects

    Jupp, P. E. & Arnold, R., 2019, Applied Directional Statistics: Modern Methods and Case Studies. Ley, C. & Verdebout, T. (eds.). Boca Raton, London, New York: CRC Press, p. 25-44 20 p.

    Research output: Chapter in Book/Report/Conference proceedingChapter

  2. Bimodal or quadrimodal? Statistical tests for the shape of fault patterns

    Healy, D. & Jupp, P., 22 Aug 2018, In : Solid Earth. 9, 4, p. 1051-1060 10 p.

    Research output: Contribution to journalArticle

  3. Statistics of ambiguous rotations

    Arnold, R., Jupp, P. E. & Schaeben, H., May 2018, In : Journal of Multivariate Analysis. 165, p. 73-85

    Research output: Contribution to journalArticle

  4. A general setting for symmetric distributions and their relationship to general distributions

    Jupp, P. E., Regoli, G. & Azzalini, A., Jun 2016, In : Journal of Multivariate Analysis. 148, p. 107-119

    Research output: Contribution to journalArticle

Related by journal

  1. Statistics of ambiguous rotations

    Arnold, R., Jupp, P. E. & Schaeben, H., May 2018, In : Journal of Multivariate Analysis. 165, p. 73-85

    Research output: Contribution to journalArticle

  2. A general setting for symmetric distributions and their relationship to general distributions

    Jupp, P. E., Regoli, G. & Azzalini, A., Jun 2016, In : Journal of Multivariate Analysis. 148, p. 107-119

    Research output: Contribution to journalArticle

  3. Copulae on products of compact Riemannian manifolds

    Jupp, P. E., Sep 2015, In : Journal of Multivariate Analysis. 140, p. 92-98

    Research output: Contribution to journalArticle

ID: 113178607

Top